# SDR 97ZZZX3626

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N941AT
- Make and model: Doug DC3
- Aircraft serial: 4293040
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Condition: Failed
- Location: Nr 1 Cylinder
- Stage of operation: NR
- Nature of condition: E, R
- Precautionary procedure: K

## Discrepancy

NR 1 CYLINDER VALVE HEAD CAME OFF AND SPLIT CYLINDER HEAD.  ALSO, DAMAGED PISTON.
